# SDR ASAA0540548

- Difficulty date: October 15, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389
- Part serial: 140
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 1 SLAT LOWER T/E IS CHAFED.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW 737-400 SRM 51-70-10.  (M)
